# SDR ASAA0853888

- Difficulty date: November 28, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 5,166 hours, 1,565 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005194
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 5,166 hours, 1,565 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GEN DRIVE LIGHT DOES NOT ILLUMINATE REPLACED NR 2 IDG REF MM 24 11 11 400 801.  OPS CKS GOOD REF MM 24 11 00 700 803 ETOPS CRITICAL PART VERIFIED BY SEAMC MARK.
